logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

Takáč, Zdenko    

Firstname:Zdenko 
Surname:Takáč 
Email:takac@ku.sk 
Institute:Pedagogická fakulta KU Ružomberok 
Homepage: 
Found authors with very similar names. You can choose to merge the following authors with this author by clicking on the merge link.

1 publications, times cited 0, cite 1 publications.





Publications as Author

2012

Takáč, Zdenko, O zovšeobecneniach fuzzy množín, in: Obzory matematiky, fyziky a informatiky, volume 41, number 1, pages 23-37, ISSN 1335-4981, 2012.
  Based on Aigaion, modifications MD© 2007